Prolonged Menstruation After Stopping Injection Of KB For 1 Month?
Early in the morning .. I want to ask my age is 19 years old October I took a shot after the postpartum period November I injected a month ago .. It was recommended to inject again on 1 December but I didn’t want to get another injection. I menstruated from the end of December until the end of January, why? What is the effect of the KB drug
Hello Feri, Thank you for the question.
Family planning injections are one of the hormonal contraceptives used to prevent pregnancy. KB injections consist of KB injection 1 month and KB injection 3 months, the difference lies in the time of administration and hormone content. 1 month KB injections contain the hormones estrogen and progestin and are given once every 30 days. One of the side effects of this KB injection is menstrual disorders which can be in the form of more periods, fewer periods, bleeding outside of menstruation, irregular periods. Longer periods may be caused by side effects from the KB injection you receive.
Do you experience other complaints such as lower abdominal pain, pelvic pain, or fever? Complaints of more bleeding can also be caused by other conditions such as pelvic inflammation, myoma, endometriosis, adenomyosis. Therefore, you should consult with a specialist obstetric and gynecologist first. The doctor will carry out further tests to determine whether your complaint is caused by the side effects of the KB injection or other conditions. The doctor will determine the next treatment in accordance with the conditions that you experience.
In the meantime, please avoid intercourse. Please change pads regularly if they are full. If this bleeding causes complaints of dizziness, weakness, headaches, blurred vision, or fainting, please seek immediate medical help.
Hope this helps.